Ask an expert
Question

12 Oct 2009

Progynova + Utrogestan
Hi. I am 38. Had bleeding at about 7 weeks, possibly fetus that didnt develop. Bleeding was controlled, fertility doc put me onto progynova and utrogestan. 2.5 weeks later there was no heartbeat. Could the Progynova have caused this? It says not ro pregnant women on the pack. This was an IVF pregnancy. Thank you!
Answer 2,621 views
Expert
Fertility expert
Fertility expert

01 Jan 0001

Dear J

The Progynova does not cause miscarriages or early pregnancy losses. As a precaution most drugs will have in their information leaflets that they should not be given in pregnancy. However in IVF pregnancies one often uses Uterogestan or Progynova if it is indicated.

Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.